# SDR DALA2018070204301

- Difficulty date: June 23, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 35,115 hours, 23,681 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONER DOOR FELL OFF. DEFERRED. WILL NEED A SUPPLEMENTAL SDR.
